The authors introduce a new family of integral transforms which are shown to be applicable in the solution of partial differential equations involving second-order Laguerre derivatives. The analytic technique presented in this article is based upon the combined use of operational methods and of special functions of non-conventional type. The obtained results are interesting as well as potentially useful in various applied mathematical problems.
All Science Journal Classification (ASJC) codes
- Applied Mathematics
Dattoli, G., Srivastava, H. M., & Zhukovsky, K. (2006). A new family of integral transforms and their applications. Integral Transforms and Special Functions, 17(1), 31 - 37. https://doi.org/10.1080/10652460500389081